See Alike in...

Alike App

Browser

Angelks2323

810d

So I’m on Sertraline for my overall depression and PTSD, and I’ve been on it for a month. Has anyone been experiencing any difficulties with in the first few months of taking it, but then feeling better? Lately I’m still feeling moody and tired from it.

Top reply
    • snoopy919

      810d

      @Ellarose interesting. I didn't know you could be on two different SSRIs at once. Maybe I should look into this bc the Prozac has flattened out significantly.

    • snoopy919

      810d

      All of these SSRI type drugs can take a while to get used to and to reach maximum effectiveness. Also, some people have side effects with one drug but not with another and there's not really any way to tell other than trial and error. I've been on sertraline, Cymbalta, Lexapro and now I'm on Prozac and Wellbutrin.

    • wise

      810d

      I had HORRIBLE insomnia as a "rare" side effect but it went away once I cut my dose in half and started taking it in the morning. I had very few side effects otherwise but it did take a month or two to really kick in

    • Ellarose

      810d

      Paired with Prozac it does wonders for me, but it takes a while. Try taking it with hot liquids like coffee or tea.

      • snoopy919

        810d

        @Ellarose interesting. I didn't know you could be on two different SSRIs at once. Maybe I should look into this bc the Prozac has flattened out significantly.

    • Chonks25

      810d

      Sertraline didn’t help me much, but it was better than Prozac

    • knivesoverspoons

      810d

      Sertraline definitely takes a few months to adjust to...I think it took 6 months for me? But once I adjusted it worked great for a long time

    • teelay

      810d

      i had annoying side effects like shaking and dry mouth. though the shaking is a lot better now, my mouth still feels so dry even after months-- well, i guess i needed to talk to my psychiatrist about it long ago

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion